MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 10MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 10MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93331
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a loss of osseointegration resulting in fixture and abutment loss (specific date not reported).A revision surgery is planned but had not taken place at the time of this report.Additional information has been requested but has not been made available as of the date of this report.

Brand Name
BIA400 IMPLANT 4MM W ABUTMENT 10MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key24602184
Report Number6000034-2026-01096
Device Sequence Number8384805
Product Code MAH
UDI-Device Identifier09321502022712
UDI-Public(01)09321502022712(10)COH1378763(17)250325
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
Report Date (Section F) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/25/2025
Device Model Number93331
Device Catalogue Number93331
Device Lot NumberCOH1378763
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/20/2026
Date Report to Manufacturer02/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA03/16/2026